# SDR SWAA2025011575899

- Difficulty date: December 10, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET KRUEGER FLAP INTERNAL AREA LOCATED IFSS152 AT LT WING 2024-759460<[01] REPLACED SUPPORT BRACKET KRUEGER FLAP INTERNAL AREA LOCATED IFSS152 AT LT WING IAW B737-700 SRM 51-40-02;[02] COMPLETED TASK CERTIFIED
